MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/jcpt.13219

Медицинская библиотека · Journal of clinical pharmacy and therapeutics · 2020

Tooth loss associated with the use of tenofovir disoproxil fumarate.

Jianfei Long, Ling Li, Yu Zhang, Jiming Zhang, Bin Wang

Клинический случайСтатьяПеревод в очереди

Аннотация

WHAT IS KNOWN AND

OBJECTIVE

The frequent tenofovir disoproxil fumarate (TDF)-related adverse drug reactions (ADRs) are nephrotoxicity and bone toxicity; however, tooth-related ADRs of TDF have not been reported. We describe the case of a 41-year-old Han Chinese man with chronic hepatitis B with TDF-associated tooth loss.

CASE SUMMARY: He presented with halitosis, gingival swelling and tooth loss after TDF use. After excluding the possibility of other drug-related ADRs, TDF was considered a possible cause and switched with tenofovir alafenamide fumarate (TAF). After 6 months, the oral symptoms disappeared, with no additional tooth loss.

WHAT IS NEW AND

CONCLUSION

This is the first report of such ADRs. The ADR score was 7, indicating tooth loss as a potential TDF-related ADR.

Для цитирования: Jianfei Long, Ling Li, Yu Zhang, Jiming Zhang, Bin Wang. Tooth loss associated with the use of tenofovir disoproxil fumarate.. Journal of clinical pharmacy and therapeutics. 2020. DOI: 10.1111/jcpt.13219.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.